Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1987, Volume 295, Number 2, Pages 350–352 (Mi dan8050)  

MATHEMATICAL PHYSICS

On the Rayleigh hypothesis and the exact asymptotic behavior of the solution of the problem of scattering by a periodic surface

N. A. Chebanova

Ufa Aviation University named after Sergo Orgonikidze

Full text: PDF file (446 kB)

Bibliographic databases:
UDC: 517.9
Presented: В. С. Владимиров
Received: 27.05.1986

Citation: N. A. Chebanova, “On the Rayleigh hypothesis and the exact asymptotic behavior of the solution of the problem of scattering by a periodic surface”, Dokl. Akad. Nauk SSSR, 295:2 (1987), 350–352

Citation in format AMSBIB
\Bibitem{Che87}
\by N.~A.~Chebanova
\paper On the Rayleigh hypothesis and the exact asymptotic behavior of
the solution of the problem of scattering by a periodic surface
\jour Dokl. Akad. Nauk SSSR
\yr 1987
\vol 295
\issue 2
\pages 350--352
\mathnet{http://mi.mathnet.ru/dan8050}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=902690}


Linking options:
  • http://mi.mathnet.ru/eng/dan8050
  • http://mi.mathnet.ru/eng/dan/v295/i2/p350

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:19
    Full text:7

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021